# SDR FDEA201408282341

- Difficulty date: August 28, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 47,693 hours, 28,803 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010004
- Part serial: F42700
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON DESCENT, NR 2 ENG REMAINED STUCK AT CRUISE POWER & COULD NOT BE CONTROLLED IN AUTO THROTTLE OR MANUAL THROTTLE.  ENG HAD TO BE SHUT DOWN FOR LANDING.  HAD POSITIVE OIL PRESS BEFORE & AFTER SHUTDOWN.  ENG WAS SHUT DOWN FOR  APPROX 10 MINUTES.  R&R NR 2 ENGINE FUEL PUMP AND FUEL METERING UNIT REF AMM 73-12-01-04 AND AMM 73-23-00-04, OPS CHECKS NORMAL REF AMM 71-00-00-05. OK TO CONTINUE.  RAN ENGINES, REF JRH ALL PARAMETERS NORMAL
